MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM CEM FXD BPLT #0; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM CEM FXD BPLT #0; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5520B000
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Tka was performed on (b)(6) 2023.The tibial baseplate is sinking.The patient is currently walking with a cane and is concerned about the apparent bending of the knee and would like to have a revision.Revision surgery is scheduled for (b)(6) 2025 for the convenience of the physician.No further information is available from hcp at this time.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding subsidence/malposition involving a triathlon baseplate was reported.The event was confirmed via medical review.Method & results: product evaluation and results: visual, dimensional, functional inspection and material analysis could not be performed as the device remains implanted.Medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: i have reviewed the documentation provided for pi including the product inquiry cover sheet, an event summary sheet, an ap and lateral xray of a cemented tha.Event description: tka was performed on (b)(6) 2023.The tibial baseplate is sinking.The patient is currently walking with a cane and is concerned about the apparent bending of the knee and would like to have a revision.Revision surgery is scheduled for (b)(6) 2025 for the convenience of the physician.No further information is available from hcp at this time.The ap and lateral tka x-rays show catastrophic failure of the tibial component with subsidence and severe angulation.Catastrophic failure of the tibial component with subsidence and severe angulation is confirmed.The root cause of this mechanical complication is not able to be determined from the limited information provided.Should further documentation become available i would be happy to further this investigation.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review documentation related to pi including the product inquiry summary and an operative report, an ap x-ray of a pressfit ps tka, a photograph of the explanted tibial liner, and a review of the provided medical records by a clinical consultant stated the following comment: i have reviewed the documentation provided for pi including the product inquiry cover sheet, an event summary sheet, an ap and lateral xray of a cemented tha.Event description: tka was performed on (b)(6) 2023.The tibial baseplate is sinking.The patient is currently walking with a cane and is concerned about the apparent bending of the knee and would like to have a revision.Revision surgery is scheduled for (b)(6) 2025 for the convenience of the physician.No further information is available from hcp at this time.The ap and lateral tka x-rays show catastrophic failure of the tibial component with subsidence and severe angulation.Catastrophic failure of the tibial component with subsidence and severe angulation is confirmed.The root cause of this mechanical complication is not able to be determined from the limited information provided.Should further documentation become available i would be happy to further this investigation.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PRIM CEM FXD BPLT #0
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
2018315000
MDR Report Key22165363
Report Number0002249697-2025-00613
Device Sequence Number9209256
Product Code MBH
UDI-Device Identifier07613327409208
UDI-Public07613327409208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5520B000
Device Lot NumberPXD3N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age72 YR
Patient SexFemale